Skip to main content
Log in

Über Gleitverbiegungen

  • Published:
Mathematische Annalen Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literatur

  1. Münch. Ber. 1920, S. 21.

  2. Math. Zeitschr. 36, S. 110.

  3. Es sei hier auf die Dresdener Dissertation von E. Weichelt (1933) aufmerksam gemacht; sie behandelt Kugelverbiegungen erster und zweiter Stufe, die in beiden Polen singulär werden und bei denen der Äquator eben bleibt.

  4. Vgl. Math. Zeitschr. 18, S. 323. (Lagally verwendet eine andere Bestimmungamethode.)

  5. Vgl. Math. Zeitschr. 35, S. 529.

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Rembs, E. Über Gleitverbiegungen. Math. Ann. 111, 587–595 (1935). https://doi.org/10.1007/BF01472241

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01472241

Navigation